... headedness,hot flashes, feel flush,very slight nausea, etc)? I've been taking it for 2 weeks for mild HCM, 120mg/day, and my Doctor said I need to get acclimated to it, how long did it take you to get acclimated?
Hi my name is Sue and I have been on Varapamil 240mg am 120mg pm
For just over 3yrs ! To treat my HOCM
To begin with I had quite a few of the side effects mentioned , I suppose it took me a couple of months to feel allmost normal ! I had nausea , giddiness and very itchy skin ! But all has settled now .
Hope this helps , Sue .
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hypertrophic Cardiomyopathy - I had a septial myectomy 5 wks ago. I'm allergic to beta blockers and?
Posted 31 May 2012 • 1 answer
Posted 8 Feb 2014 • 1 answer
Posted 27 Feb 2014 • 3 answers
Posted 3 Mar 2016 • 1 answer
Posted 18 Jan 2018 • 0 answers